Alert archive / Montana / Red Flag Warnings in 2007

Red Flag Warning 18, NWS Great Falls, MT

August 25, 200714 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 25, 2007, 3:54 AM MDT for 14 counties in Montana. It took effect at Aug 25, 2007, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2007, 3:54 AM MDT (09:54 UTC)
In effect from
Aug 25, 2007, 12:00 PM MDT
Expired
Aug 26, 2007, 9:08 PM MDT
In force
33 hr
Issued by
NWS Great Falls, MT

Counties Broadwater County, MT, Cascade County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 23 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 9.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2717 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 250954
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
354 AM MDT SAT AUG 25 2007

MTZ112-114-116>118-251800-
/O.UPG.KTFX.FW.A.0016.070825T1800Z-070826T0600Z/
/O.NEW.KTFX.FW.W.0018.070825T1800Z-070826T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
354 AM MDT SAT AUG 25 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES
112...114...116...117 AND 118...
...FIRE WEATHER WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

GUSTY WEST WINDS WILL DEVELOP OVER THE REGION THIS AFTERNOON...CONTINUING
THROUGH THE EVENING HOURS ALONG WITH VERY LOW RELATIVE HUMIDITIES OF
15 PERCENT. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH IS LIKELY
THIS AFTERNOON AND EVENING. THUS...CREATING CRITICAL FIRE WEATHER
CONDITIONS. WINDS WILL DECREASE THIS EVENING...BUT CONTINUE TO BE
GUSTY OVER THE RIDGE TOPS THROUGH TONIGHT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
5 follow-up statements
000 
WWUS85 KTFX 251746
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1146 AM MDT SAT AUG 25 2007

MTZ112-114-116>118-260200-
/O.CON.KTFX.FW.W.0018.070825T1800Z-070826T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1146 AM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
112...114...116...117 AND 118...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL SPREAD OVER THE
REGION THIS AFTERNOON...CONTINUING THROUGH THE EVENING HOURS. 
RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT DURING THE
AFTERNOON...ESPECIALLY OVER THE PLAINS. THE COMBINATION OF GUSTY
WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS. WINDS WILL DECREASE THIS EVENING BUT WILL CONTINUE
TO BE GUSTY OVER THE RIDGE TOPS THROUGH THE NIGHT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

THOMSON
000 
WWUS85 KTFX 252109
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
309 PM MDT SAT AUG 25 2007

MTZ113-115-261200-
/O.NEW.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
309 PM MDT SAT AUG 25 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM SUNDAY TO MIDNIGHT MDT
SUNDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
113 AND 115...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO MIDNIGHT MDT
SUNDAY NIGHT. 

WEST WINDS WILL INCREASE OVER THE REGION ON SUNDAY AS A TROUGH OF
LOW PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO 
15 TO 25 MPH WITH GUSTS TO 35 MPH SUNDAY AFTERNOON AND EVENING. TEMPERATURES
WILL BE SEVERAL DEGREES COOLER...HOWEVER AFTERNOON RELATIVE
HUMIDITIES WILL FALL TO BELOW 20 PERCENT IN THE AFTERNOON...CREATING
CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ112-114-116>118-261200-
/O.EXT.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
309 PM MDT SAT AUG 25 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT SUNDAY
NIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
112...114...116...117 AND 118...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT SUNDAY
NIGHT. 

WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH
THE EVENING HOURS THEN DIMINISH SOME AFTER SUNSET. RELATIVE HUMIDITIES
WILL REMAIN BELOW 20 PERCENT THROUGH EARLY THIS EVENING THEN
RECOVER TO MODERATE LEVELS AFTER MIDNIGHT. THE COMBINATION OF
GUSTY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP SUNDAY
AFTERNOON AS WINDS INCREASE AGAIN TO 15 TO 25 MPH WITH GUSTS TO
40 MPH. TEMPERATURES WILL BE SEVERAL DEGREES COOLER ON
SUNDAY...HOWEVER RELATIVE HUMIDITIES WILL AGAIN FALL TO NEAR OR
BELOW 20 PERCENT IN THE AFTERNOON...ESPECIALLY ON THE PLAINS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
HOENISCH
000 
WWUS85 KTFX 261124
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
524 AM MDT SUN AUG 26 2007

MTZ112-114-116>118-261800-
/O.CON.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
524 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 112...114...116...117...AND 118...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL EXIST
THROUGHOUT THE DAY TODAY...WITH RELATIVE HUMIDITIES DROPPING BELOW 20
PERCENT THROUGH THIS EVENING... AND RECOVERING TO MODERATE LEVELS
AFTER MIDNIGHT. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ113-115-261800-
/O.CON.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
524 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
113 AND 115...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT. 

WEST WINDS WILL INCREASE OVER THE REGION TODAY AS A TROUGH OF
LOW PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO
15 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON AND EVENING.
TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN YESTERDAY...HOWEVER
AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BELOW 20 PERCENT...CREATING
CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 261746
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1146 AM MDT SUN AUG 26 2007

MTZ112-114-116>118-270300-
/O.CON.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1146 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 112 THROUGH 118...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH
WILL THIS AFTERNOON AND WILL CONTINUE THROUGH THE EVENING. RELATIVE
HUMIDITIES WILL DROP BELOW 20 PERCENT THIS AFTERNOON. THE
COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL
FIRE WEATHER CONDITIONS. WINDS WILL DIMINISH AND HUMIDITIES WILL
BEGIN TO RECOVER AFTER MIDNIGHT FOR IMPROVING CONDITIONS. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ113-115-270300-
/O.CON.KTFX.FW.W.0019.070826T1800Z-070827T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
1146 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST WINDS WILL INCREASE OVER THE REGION TODAY AS A TROUGH OF LOW
PRESSURE MOVES ACROSS THE REGION. WEST WINDS WILL INCREASE TO
15 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON AND EVENING.
TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN YESTERDAY...
HOWEVER AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BELOW
20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 270308
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
908 PM MDT SUN AUG 26 2007

MTZ112-114-116>118-270415-
/O.CAN.KTFX.FW.W.0018.000000T0000Z-070827T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
908 PM MDT SUN AUG 26 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE SHIFTED TO THE NORTHWEST ACROSS ALL DISTRICTS THIS
EVENING. WIND SPEEDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE
RISEN ABOVE CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE. NORTH TO NORTHWEST WINDS WILL CONTINUE
OVER THE REGION THROUGH TONIGHT WITH COOLER TEMPERATURES AND
RISING RELATIVE HUMIDITIES.  

$$

MTZ113-115-270415-
/O.CAN.KTFX.FW.W.0019.000000T0000Z-070827T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
908 PM MDT SUN AUG 26 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE SHIFTED TO THE NORTHWEST ACROSS ALL DISTRICTS THIS
EVENING. WIND SPEEDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE
RISEN ABOVE CRITICAL LEVELS...THEREFORE THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE. NORTH TO NORTHWEST WINDS WILL CONTINUE
OVER THE REGION THROUGH TONIGHT WITH COOLER TEMPERATURES AND
RISING RELATIVE HUMIDITIES. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 25, 3:32 AM MDT, 22 minutes earlier.

Area forecast discussion, Aug 25, 3:32 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
332 AM MDT SAT AUG 25 2007

.DISCUSSION...
TODAY...DRIER NORTHWEST FLOW ALOFT WILL STREAM OVER THE REGION AS AN
UPPER LEVEL RIDGE BUILDS IN. AN INCREASINGLY TIGHTENING GRADIENT
WILL MIX DOWN TO SURFACE SATURDAY FOR INCREASING WINDS. TEMPERATURES
WILL ALSO BE WARMING UNDER THE RIDGE. WITH THE INCREASING WINDS AND
TEMPERATURES AND DRIER AIR. WILL ISSUE A RED FLAG WARNING FOR MOST
FIRE ZONES...EXCEPT FOR THE NORTHEAST THIS AFTERNOON AND EARLY
EVENING.

SUNDAY...THE UPPER LEVEL RIDGE FLATTENS AS A PACIFIC COLD FRONT MOVES
ACROSS CENTRAL MONTANA AROUND MIDDAY SUNDAY. THIS WILL RESULT IN ANOTHER
WINDY AND DRY DAY. HOWEVER...TEMPERATURES WILL BE COOLER ACROSS THE
NORTHWEST ZONES BY SUNDAY AFTERNOON.

SUNDAY NIGHT AND MONDAY...A BROAD UPPER LEVEL TROUGH WITH A WESTERLY
FLOW ALOFT. A CANADIAN SURFACE HIGH WILL BEGIN TO MOVE INTO CENTRAL AND
EASTERN MONTANA...BRINGING IN COOLER TEMPERATURES. WILLIAMSON DC

MONDAY NIGHT THROUGH THURSDAY NIGHT...THE PERIOD WILL BE GENERALLY
WARM AND DRY AND WILL BE CHARACTERIZED BY THE PRESENCE OF AN UPPER
RIDGE OVER THE AREA. ISOLATED CONVECTIVE ACTIVITY WILL BE CONFINED
TO THE HIGH COUNTRY OF EXTREME SOUTHWEST MONTANA. TEMPERATURES WILL
BE SLIGHTLY ABOVE SEASONAL AVERAGES.

FRIDAY AND SATURDAY...LATEST MODELS AGREE THROUGH THIS PERIOD WITH
A RIDGE OF HIGH PRESSURE KEEPING SKIES PARTLY CLOUDY AND TEMPERATURES
NEAR NORMAL. A SLIGHT CHANCE FOR ISOLATED SHOWERS AND THUNDERSTORMS
FOR THE SOUTHWEST MOUNTAINS DURING THE AFTERNOON HOURS. SAUCIER

&&

.AVIATION...
UPDATED 0445Z.
EXPECT VARIABLE HIGH (CIRRUS) CLOUDS OVER THE PLAINS WHICH WILL BE
THIN. THESE CLOUDS WILL TEND TO DISSIPATE SATURDAY WINDS WILL BE
LIGHT TONIGHT INTO EARLY SATURDAY MORNING. SKIES WILL BE CLEAR OVER
SOUTHWEST MONTANA. WINDS WILL BE LIGHT BUT THEN HEATING WILL RESULT
IN INCREASING WESTERLY WINDS LATER IN THE MORNING INTO THE
AFTERNOON. BY AFTERNOON EXPECT WESTERLY WINDS 10 TO 20 KTS WITH
WINDS IN THE RANGE OF 20 TO 30 KTS WEST OF INTERSTATE 15. WINDS WILL
DIMINISH BY DARK BUT STILL EXPECT SOUTHWEST WINDS IN THE RANGE OF 10
TO 15 TO CONTINUE OVER THE EAST SLOPES OF THE ROCKY MOUNTAINS. BLANK

&&

.FIRE WEATHER...
A RED FLAG WARNING WILL BE ISSUED BETWEEN NOON TODAY AND 9 PM
TONIGHT...FOR GUSTY WEST WINDS IN EXCESS OF 20 MPH ALONG WITH
VERY LOW RELATIVE HUMIDITIES. FIRE ZONES INCLUDES:
112...114...116...117 AND 118. HUMIDITIES WILL BE LOWEST OVER THE
PLAINS...CONDITIONS WILL BE MORE MARGINAL IN THE HIGHER TERRAIN.
HOWEVER...WINDS WILL CONTINUE ACROSS RIDGE TOPS TONIGHT...WINDS WILL
BE STRONG AGAIN ON SUNDAY WITH A FRONTAL PASSAGE THROUGH
CENTRAL MONTANA AROUND MID DAY. THUS...WILL HAVE TO KEEP AN EYE ON
THAT FOR ADDITIONAL FIRE WEATHER CONCERNS. WILLIAMSON DC

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  86  51  85  46 /   0   0  10  10
CTB  82  50  78  44 /   0  10  20  10
HLN  88  54  87  48 /   0   0  10  20
BZN  88  45  89  45 /   0   0  10  20
WEY  79  37  78  40 /   0   0  10  10
DLN  89  50  86  45 /   0   0  10  10
HVR  87  54  89  50 /   0  10  20  10
LWT  85  50  84  47 /   0   0  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 MDT TONIGHT FOR
MTZ112-114-116>118.

&&

SHORT TERM...DC WILLIAMSON
LONG TERM...EMANUEL
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 24, 5:19 PM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
519 PM MDT FRI AUG 24 2007

MTZ009-010-012-014-044>046-048>050-053>055-251200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-BROADWATER-MEAGHER-GALLATIN-
519 PM MDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON AND
EVENING FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA.
GUSTY WEST WINDS AND LOW HUMIDITIES ARE EXPECTED OVER THE REGION
DURING THIS PERIOD.

ADDITIONALLY...GUSTY WEST WINDS COULD ALLOW FOR NEAR RED FLAG
CONDITIONS ON SUNDAY...AND THIS AREA IS BEING MONITORED CLOSELY
FOR POSSIBLE ADDITIONAL FIRE WEATHER HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-013-047-051-251200-
HILL-CHOUTEAU-BLAINE-FERGUS-
519 PM MDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GUSTY WEST WINDS COULD ALLOW FOR NEAR RED FLAG
CONDITIONS ON SUNDAY...AND THIS AREA IS BEING MONITORED CLOSELY
FOR POSSIBLE ADDITIONAL FIRE WEATHER HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-251200-
BEAVERHEAD-MADISON-JEFFERSON-
519 PM MDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON AND
EVENING FOR PORTIONS OF SOUTHWEST MONTANA. GUSTY WEST WINDS AND
LOW HUMIDITIES ARE EXPECTED OVER THE REGION DURING THIS PERIOD.

ADDITIONALLY...GUSTY WEST WINDS COULD ALLOW FOR NEAR RED FLAG
CONDITIONS ON SUNDAY...AND THIS AREA IS BEING MONITORED CLOSELY
FOR POSSIBLE ADDITIONAL FIRE WEATHER HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 3:09 PM MDTRed Flag WarningTFXBlaine, Chouteau, Fergus, Hill, Phillips30 hr

Nearby

Red Flag Warnings in Montana, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.